# SDR COMA0560174

- Difficulty date: March 11, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 7,900 hours, 6,926 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5102 RECEIVED A FLAP FAIL CAUTION DURING APPROACH AT ZERO DEGREE FLAP SETTING.  CREW DECLARED AN EMERGENCY, ABORTED 1ST APPROACH, THEN LANDED WITHOUT INCIDENT.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE FIRST EVENT MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E), FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
